# SDR VLI2006F00000

- Difficulty date: December 27, 2005
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N742VL
- Make and model: Cessna 208B
- Aircraft serial: 208B1100
- Engine: Pwa PT6*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 26111444
- Condition: Cracked
- Location: Fuselage
- Part time: 651 hours
- Component: Flap Actuator, Cessna
- Component part number: SK208158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR BRACKET FAILED DURING NORMAL OPERATION RENDERING FLAP SYSTEM INOPERATIVE.  INSTALLED KIT SK208-158.  (K)
